Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Basic representations of arbitrary semigroups


Author: D. B. McAlister
Journal: Trans. Amer. Math. Soc. 135 (1969), 311-342
MSC: Primary 20.90
DOI: https://doi.org/10.1090/S0002-9947-1969-0258988-5
MathSciNet review: 0258988
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Matrix representations of completely simple semigroups, Amer. J. Math. 64 (1942), 327-342. MR 0006551 (4:4a)
  • [2] -, Basic representations of completely simple semigroups, Amer. J. Math. 82 (1960), 430-434. MR 0116062 (22:6857)
  • [3] A. H. Clifford and G. B. Preston, Algebraic theory of semigroups, Vol. I, Math. Surveys, No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 0132791 (24:A2627)
  • [4] G. Lallement and M. Petrich, Décompositions I-matricelle d'un demi-groupe, J. Math. Pures Appl. 45 (1966), 67-117. MR 0197600 (33:5765)
  • [5] -, Irreducible matrix representations of finite semigroups, (to appear).
  • [6] D. B. McAlister, Matrix representations of semigroups, Glasgow Math. J. (1) 8 (1967), 1-13. MR 0207877 (34:7690)
  • [7] -, A homomorphism theorem for semigroups, J. London Math. Soc. 43 (1968), 355-366. MR 0224730 (37:329)
  • [8] -, Basic representations of finite semigroups, Czechoslovak Math. J. (to appear).
  • [9] W. D. Munn, Matrix representations of semigroups, Proc. Cambridge Philos. Soc. 53 (1957), 145-152. MR 0082050 (18:489g)
  • [10] -, Irreducible matrix representations of semigroups, Quart. J. Math. Oxford Ser. (2) 11 (1960), 295-309. MR 0133384 (24:A3218)
  • [11] -, A class of irreducible matrix representations of an arbitrary inverse semigroup, Proc. Glasgow Math. Assoc. 5 (1961), 41-48. MR 0153762 (27:3723)
  • [12] -, Brandt congruences on inverse semigroups, Proc. London Math. Soc. (3) 14 (1964), 154-164. MR 0172952 (30:3167)
  • [13] -, Matrix representations of inverse semigroups, Proc. London Math. Soc. (3) 14 (1964), 165-181. MR 0172953 (30:3168)
  • [14] G. B. Preston, Matrix representations of inverse semigroups, J. Austral. Math. Soc. (to appear). MR 0244411 (39:5726)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.90

Retrieve articles in all journals with MSC: 20.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0258988-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society